# SDR HNAA2009090300270

- Difficulty date: June 20, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85330934109SP
- Condition: Corroded
- Location: Zone 100
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT FLOOR LEVEL AT STA 597, STEP ANGLE FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-00 AT FLOOR LEVEL STA X 597 STEP ANGLE.
